RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Yugosl. J. Oper. Res., 2013, том 23, выпуск 3, страницы 355–365 (Mi yujor2)  

An estimation from within of reachable set of nonlinear R. Brockett integrator with small nonlinearity

A. Moussaa, M. S. Nikolskiib

a Department of Mathematics and Computer Science Faculty of Sciences, Abdou Moumouni University BP: 10662 Niamey-NIGER
b Steklov Mathematical Institute, Russian Academy of Sciences, 119991, Moscow-RUSSIA, Gubkina str., 8

Аннотация: In this paper, the nonlinear R. Brockett integrator with small nonlinear addition to the right-hand side of the corresponding differential equations is considered. More precisely, investigating the possibility to estimate from within the corresponding reachable set, we have obtained an efficient form of the ellipsoidal estimation from within. We used our previous results on the similar theme.

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 11-01-12112
12-01-00175
12-01-00506
This work was supported by the Russian Foundation of Basic Research, project: 11-01-12112-ofi-m-2011,12-01-00175 and 12-01-00506.


DOI: https://doi.org/10.2298/YJOR121005026M


Реферативные базы данных:

Тип публикации: Статья
MSC: 49J10
Поступила в редакцию: 01.10.2012
Принята в печать:01.11.2012
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/yujor2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019